Next Article in Journal
A New Inversion-Free Iterative Scheme to Compute Maximal and Minimal Solutions of a Nonlinear Matrix Equation
Next Article in Special Issue
Global Stability Analysis of a Five-Dimensional Unemployment Model with Distributed Delay
Previous Article in Journal
Geometric Thinking of Future Teachers for Primary Education—An Exploratory Study in Slovakia
Previous Article in Special Issue
Graph, Spectra, Control and Epidemics: An Example with a SEIR Model

Order Article Reprints

Journal: Mathematics, 2021
Volume: 9
Number: 2993

Article: Global Dynamics for an Age-Structured Cholera Infection Model with General Infection Rates
Authors: by Xin Jiang

MDPI provides article reprints in high quality with convenient shipping to destinations worldwide. The articles are printed in on premium paper with high-resolution figures. Our covers are customized to your article and designed to be complimentary to the journal. These reprints are ideal additions to your portfolio. Copy details: 135g/m2 paper, 2x stitched, full colour and glossy finish, orderable in quantities from 10 to 1000.

If you have any questions, or special requests, please write to our support team; we are happy to provide you with the information you need.

Reprint Options

If you need more than 400 copies, please contact us by e-mail ( and we will prepare an individual offer for you.

Order Cost and Details

Contact Person

Invoice Address

Notes or Comments

Validate and Place Order

The order must be prepaid after it is placed

req denotes required fields.
Back to TopTop